MAUDE Adverse Event Report: DEPUY CMW - 9610921 SMARTSET HV BONE CEMENT 40G; BONE CEMENT : BONE CEMENT

DEPUY CMW - 9610921 SMARTSET HV BONE CEMENT 40G; BONE CEMENT : BONE CEMENT
Catalog Number 3092040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Thrombosis/Thrombus (4440)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(4).Study no: dots.Clinical adverse event received for acute deep vein thrombosis (dvt) of left lower extremity/ pain, severe.Device relatedness: definitely not.Procedure relatedness: probably.Date of event: 8/nov/2024.Date of implant: no information provided.Date of revision: no information provided.Device location: left.Treatment/impact: no information provided.Depuy synthes products used.Catalog id: 3092040.Lot id: 4317156.Component type: cement.Description: smartset hv bone cement 40g.Catalog id: 151820035.Lot id: d24090840.Component type: patellar.Description: attune medial dome pat 35mm.Catalog id: 150400126.Lot id: d24081752.Component type: femoral.Description: attune c/ret fem lt sz 6 narrow cemented.Catalog id: 151600506.Lot id: m45u08.Component type: tibial.Description: attune cr all poly tib sz5 6mm.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5, d10 (concomitant).Corrected: d3.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information was received and reviewed by a clinician; on (b)(6) 2024, the patient had a left total knee arthroplasty to address left knee arthritis.The indications for surgery included a large posterolateral tibial defect and marked valgus deformity with a hypoplastic lateral femoral condyle.Depuy components were implanted during this procedure, including depuy patella.Past medical diagnosis: depression, hypertension, hypothyroidism, monoclonal gammopathy of unknown significance, malignant neoplasm of right breast.
 
Additional Manufacturer Narrative
This product was reported in error.No patient death, serious injury or evidence of reportable product malfunction occurred.Depuy considers the investigation closed at this time.Should any additional information be received to change the outcome of the performed investigation, the complaint will be re-opened.

Brand Name
SMARTSET HV BONE CEMENT 40G
Common Device Name
BONE CEMENT : BONE CEMENT
Manufacturer (Section D)
DEPUY CMW - 9610921
cornford rd
cornford rd
blackpool FY4 4 QQ
UK  FY4 4QQ
Manufacturer (Section G)
DEPUY CMW - 9610921
cornford rd
blackpool FY4 4 QQ
UK   FY4 4QQ
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20773988
Report Number1818910-2024-24488
Device Sequence Number8004605
Product Code LOD
UDI-Device Identifier10603295168331
UDI-Public(01)10603295168331(17)251031(10)4317156
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K023012
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number3092040
Device Lot Number4317156
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2024
Supplement Date Received by Manufacturer12/05/2024
12/06/2024
12/20/2024
Initial Report FDA Received Date11/25/2024
Supplement Report FDA Received Date12/06/2024
12/15/2024
01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR ALPOLY TIB SZ5 6MM; ATTUNE CR FEM LT SZ 6 NAR CEM; ATTUNE MEDIAL DOME PAT 35MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexFemale
Patient Weight82 KG